# SDR FDEA201202180613

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3420
- Condition: Dented
- Location: Bs 470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BS 470 BETWEEN S21-22R DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101 DETAIL III.   REPAIRED DENT IAW SRM 53-00-01, FIG 201 REPAIR 3 REF SRM 53-00-01, FIG 201.  REPAIR 17 NOTE "D" CATEGORY "B" MAJOR REPAIR.
